Publication
Title
Changes in nonlinear potential scattering theory in electron gases brought about by reducing dimensionality
Author
Abstract
Language
English
Source (journal)
Journal of mathematical physics. - New York, N.Y.
Publication
New York, N.Y. : 2005
ISSN
0022-2488
Volume/pages
46:7(2005), p. 1-16
Article Reference
072104
ISI
000230602900004
Medium
E-only publicatie
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 14.09.2018
To cite this reference